JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 11
Convolution Conditions for Spirallikeness and Convex Spirallikeness of Certain Meromorphic $p$-valent Functions

    Authors: V. Ravichandran, S. Sivaprasad Kumar, K.G. Subramanian,  
    Keywords: Meromorphic p-valent functions, Analytic functions, Starlike functions,
Convex functions, Spirallike functions, Convex Spirallike functions, Hadamard product (or Convolution), Subordination, Linear operator.
    Date Received: 27/10/03  
    Date Accepted: 11/12/03  
    Subject Codes:

Primary 30C45, Secondary 30C80.

    Editors: Herb Silverman,  

In the present investigation, the authors derive necessary and sufficient conditions for spirallikeness and convex spirallikeness of a suitably normalized meromorphic p-valent function in the punctured unit disk, using convolution. Also we give an application of our result to obtain a convolution condition for a class of meromorphic functions defined by a linear operator.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login